# SDR DALA2021020100613

- Difficulty date: October 14, 2019
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 13,183 hours, 1,221 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3508 FLOOR PANEL LEFT AISLE FRAME 37 TO 42 DAMAGED 10"X4".  CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR PANEL AT LOCATION LEFT AISLE FRAME 37 TO 42 PER A350 AMM.
